# SDR QMLA2014011014004

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N155SC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Aircraft time: 13,769 hours, 42,494 cycles
- Engine: Lyc LTS101*
- Engine time: 10,999 hours, 19,884 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Tailboom
- Part time: 13,769 hours, 42,494 cycles
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LT OUTER FRAME CRACKED.
